On algebraic fiberings with arbitrary singularities in the fibers
Doklady Akademii Nauk, Tome 223 (1975) no. 3, pp. 541-543
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_3_a5,
author = {A. B. Zhizhchenko},
title = {On algebraic fiberings with arbitrary singularities in the fibers},
journal = {Doklady Akademii Nauk},
pages = {541--543},
year = {1975},
volume = {223},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_3_a5/}
}
A. B. Zhizhchenko. On algebraic fiberings with arbitrary singularities in the fibers. Doklady Akademii Nauk, Tome 223 (1975) no. 3, pp. 541-543. http://geodesic.mathdoc.fr/item/DAN_1975_223_3_a5/